# SDR G1X2002F00000

- Difficulty date: January 28, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N105GX
- Make and model: Israel GALAXY
- Aircraft serial: 044
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 4AS9801310
- Condition: Bent
- Location: Potentiometer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDR POTENTIOMETER BRACKET INTERFERING WITH AILERON ACTUATOR AT FULL TRAVEL, BRACKET IS MOUNTED TOO FAR FORWARD DUE TO .1250 SHIM USED BETWEEN AFT SPAR AND THE BRACKET.  SHIM SHOULD BE REMOVED AND POTENTIOMETER ADJUSTED FOR NEW POSITION.  SHIELD SHOULD ALSO BE REMOVED FROM BRACKET.
